# SDR USAA920081257

- Difficulty date: June 23, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 26,028 hours, 9,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 728 SFO - PHL - EMERGENCY EQUIPMENT - AFT GALLEY FLASHLIGHT NEEDS NEW BATTERY.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
